# SDR AALA20160331004

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 18,699 hours, 7,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR INTERCOSTAL AT RBL 30, BETWEEN FUSELAGE STATIONS 317 & 330 IS CRACKED.  R & R INTERCOSTAL IAW SRM 51-10-02 & 51-40-02.
